Back to the OP.
Codeine isn't as bad of a drug as most people make it out to be. If you stick to low doses there will be no long term liver damage, and the risk of addiction is minimal. With that being said, I'll start describing to you symptoms of addiction, and what you'll want to do should they start setting in.
-Jitters. Mild shaking is normal in most people, but inability to sit still is a sign of a withdrawal.
-Headaches. Frequent headaches are signs of withdrawl.
-Drowsiness / lethargy / apathy - Acute apathy is usually tied to chemical deprivation.
-Cold sweats. This is rarer in short-term addicts, but it still known to happen. If you wake up in the night sweating and feverish, and the sickness has passed, it could be related to withdrawal.
Then of course there is always physical craving, but that's less common with opiates after mild, medical dosages.
Treatment for withdrawal includes physical activities, like basketball or swimming, coupled with cognitive activities like Sudoku puzzles or RuneScape. Keeping yourself busy is KEY to ignoring the symptoms of withdrawal.
If distraction isn't enough, weaning may be necessary. Try smaller doses (half the dosage every few days until you no longer crave). For short term addicts, weaning is not really needed, but can sometimes be useful if the addiction persists.
Above all else though, if you are showing signs of addiction, call your doctor. The may prescribe you placebos instead of painkillers to help with your recovery, but chances are they'll wean you off of it and advise you to stay busy.
Get well soon!